question-icon

What Causes Chest Congestion In A Child While On Levolin And Budecort?

default
Posted on Thu, 9 Nov 2017
Question: My 2 yr 9month son has chest congestion. Doctor has prescribed Levolin 0.31 mg every six hours and Budecort 0.5mg every 12 hours.

Earlier today, instead of one dosage each of Levolin and Budecort. I gave Budecort twice at the same time. Is it dangerous, what should I do?
doctor
Answered by Dr. Sumanth Amperayani (19 minutes later)
Brief Answer:
Nothing will happen - not dangerous - don't worry

Detailed Answer:
Hi....

Budesonide has got a wide safety margin. So do not worry about the extra dose.

But as such it is not advisable to use home nebulization without oxygen.

The best and latest is metered dose inhalers.

Kindly approach your pediatrician regarding this.

Feel free to ask further.

Regards - Dr. Sumanth
Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Sumanth Amperayani

Pediatrician, Pulmonology

Practicing since :2003

Answered : 8346 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Chest Congestion In A Child While On Levolin And Budecort?

Brief Answer: Nothing will happen - not dangerous - don't worry Detailed Answer: Hi.... Budesonide has got a wide safety margin. So do not worry about the extra dose. But as such it is not advisable to use home nebulization without oxygen. The best and latest is metered dose inhalers. Kindly approach your pediatrician regarding this. Feel free to ask further. Regards - Dr. Sumanth